RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 145–146 (Mi umn2293)  

This article is cited in 1 scientific paper (total in 2 paper)

Aleksandr Filippovich Timan (obituary)

B. D. Kotlyar, S. M. Nikol'skii, V. G. Ponomarenko, V. M. Tikhomirov, V. N. Trofimov, P. L. Ul'yanov


Full text: PDF file (184 kB)

English version:
Russian Mathematical Surveys, 1989, 44:3, 179–180

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 42A24, 26A42

Citation: B. D. Kotlyar, S. M. Nikol'skii, V. G. Ponomarenko, V. M. Tikhomirov, V. N. Trofimov, P. L. Ul'yanov, “Aleksandr Filippovich Timan (obituary)”, Uspekhi Mat. Nauk, 44:3(267) (1989), 145–146; Russian Math. Surveys, 44:3 (1989), 179–180

Citation in format AMSBIB
\Bibitem{KotNikPon89}
\by B.~D.~Kotlyar, S.~M.~Nikol'skii, V.~G.~Ponomarenko, V.~M.~Tikhomirov, V.~N.~Trofimov, P.~L.~Ul'yanov
\paper Aleksandr Filippovich Timan (obituary)
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn2293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..179K}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 179--180
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2293
  • http://mi.mathnet.ru/eng/umn/v44/i3/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (on his seventieth birthday)”, Russian Math. Surveys, 53:3 (1998), 645–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:441
    Full text:169
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019